RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Ginzburg, Viktor Aleksandrovich

Statistics Math-Net.Ru
Total publications: 17
Scientific articles: 15
Presentations: 1

Number of views:
This page:1441
Abstract pages:3548
Full texts:1058
References:287
Professor
E-mail:

http://www.mathnet.ru/eng/person23216
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/190015

Publications in Math-Net.Ru
2016
1. Michael Finkelberg, Victor Ginzburg, Andrei Ionov, Alexander Kuznetsov, “Intersection cohomology of the Uhlenbeck compactification of the Calogero–Moser space”, Selecta Math. (N.S.), 22:4 (2016),  2491–2534  mathnet  isi  elib  scopus
2. Vladimir Baranovsky, Victor Ginzburg, Dmitry Kaledin, Jeremy Pecharich, “Quantization of line bundles on lagrangian subvarieties”, Selecta Math. (N.S.), 22:1 (2016),  1–25  mathnet  mathscinet  zmath  isi  elib  scopus
2006
3. V. A. Ginzburg, T. Schedler, “Moyal quantization and stable homology of necklace Lie algebras”, Mosc. Math. J., 6:3 (2006),  431–459  mathnet  mathscinet  zmath
2004
4. W. Gan, V. A. Ginzburg, “Hamiltonian reduction and Maurer–Cartan equations”, Mosc. Math. J., 4:3 (2004),  719–727  mathnet  mathscinet  zmath
2002
5. P. Etingof, V. A. Ginzburg, “On $m$-quasi-invariants of a Coxeter group”, Mosc. Math. J., 2:3 (2002),  555–566  mathnet  mathscinet  zmath
1992
6. V. A. Ginzburg, “Lagrangian construction of the enveloping algebra $U(sl_n)$”, Funktsional. Anal. i Prilozhen., 26:1 (1992),  64–66  mathnet  mathscinet  zmath; Funct. Anal. Appl., 26:1 (1992), 51–52  isi
1990
7. V. A. Ginzburg, “Sheaves on a loop group and langlands duality”, Funktsional. Anal. i Prilozhen., 24:4 (1990),  76–77  mathnet  mathscinet  zmath; Funct. Anal. Appl., 24:4 (1990), 326–327  isi
1988
8. V. A. Ginzburg, “Fourier–Langlands transformations on reductive groups”, Funktsional. Anal. i Prilozhen., 22:2 (1988),  71–72  mathnet  mathscinet  zmath; Funct. Anal. Appl., 22:2 (1988), 143–144  isi
1987
9. V. A. Ginzburg, “Equivariant cohomologies and Kähler's geometry”, Funktsional. Anal. i Prilozhen., 21:4 (1987),  19–34  mathnet  mathscinet  zmath; Funct. Anal. Appl., 21:4 (1987), 271–283  isi
1985
10. V. A. Ginzburg, “A theorem on the index of differential systems and the geometry of varieties with singularities”, Dokl. Akad. Nauk SSSR, 281:3 (1985),  521–525  mathnet  mathscinet  zmath
1984
11. V. A. Ginzburg, “Quantization and the orbit method”, Itogi Nauki i Tekhn. Ser. Mat. Anal., 22 (1984),  37–58  mathnet  mathscinet  zmath; J. Soviet Math., 36:6 (1987), 659–672
1983
12. V. A. Ginzburg, “Integrals over nilpotent orbits and representations of Weyl groups”, Dokl. Akad. Nauk SSSR, 271:4 (1983),  780–783  mathnet  mathscinet  zmath
13. V. A. Ginzburg, “Symplectic geometry and representations”, Funktsional. Anal. i Prilozhen., 17:3 (1983),  75–76  mathnet  mathscinet  zmath; Funct. Anal. Appl., 17:3 (1983), 225–227  isi
1982
14. V. A. Ginzburg, “Fast decreasing functions and characters of real algebraic groups”, Funktsional. Anal. i Prilozhen., 16:1 (1982),  66–67  mathnet  mathscinet  zmath; Funct. Anal. Appl., 16:1 (1982), 53–55  isi
1981
15. V. A. Ginzburg, “Method of orbits in the representation theory of complex Lie groups”, Funktsional. Anal. i Prilozhen., 15:1 (1981),  23–37  mathnet  mathscinet  zmath; Funct. Anal. Appl., 15:1 (1981), 18–28  isi
1979
16. V. A. Ginzburg, “The method of orbits and perturbation theory”, Dokl. Akad. Nauk SSSR, 249:3 (1979),  525–528  mathnet  mathscinet  zmath
17. V. A. Ginzburg, “Enveloping algebras and deformations”, Uspekhi Mat. Nauk, 34:2(206) (1979),  191–192  mathnet  mathscinet  zmath; Russian Math. Surveys, 34:2 (1979), 229–230

2010
18. S. B. Artemov, A. A. Belavin, V. M. Buchstaber, A. I. Esterov, B. L. Feigin, V. A. Ginzburg, E. A. Gorsky, Yu. S. Ilyashenko, A. A. Kirillov, A. G. Khovanskii, S. K. Lando, G. A. Margulis, Yu. A. Neretin, S. P. Novikov, S. B. Shlosman, A. B. Sossinsky, M. A. Tsfasman, A. N. Varchenko, V. A. Vassiliev, S. G. Vlăduţ, “Sabir Medgidovich Gusein-Zade”, Mosc. Math. J., 10:4 (2010),  831–832  mathnet
2002
19. V. A. Ginzburg, Yu. S. Ilyashenko, M. A. Tsfasman, S. G. Vlăduţ, “Yuri Ivanovich Manin”, Mosc. Math. J., 2:2 (2002),  201  mathnet

Presentations in Math-Net.Ru
1. Calabi–Yau algebras
V. A. Ginzburg
Seminar on Geometry of Algebraic Varieties
December 21, 2007 14:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019